# SDR FDEA200909123314

- Difficulty date: September 12, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 40,584 hours, 25,788 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65102161
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LOWER T/E, FALSE SPAR IS CRACKED AT INBD END, WBL 118.  REMOVED DOUBLER, CUT-OUT LOWER CHORD, FABRICATED NEW WEB, 2 EACH ANGLES, NEW LWR CHORD, NEW DOUBLER, STRAPS, 2 FILLERS AND INSTALLED PARTS IAW DWG SR27-57-038 REV C.
